# SDR I5PA2017032817

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 007F29051007F290
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LVL 2 CORROSION ON MAIN CARGO DOOR HINGES 3-6. REMOVED AND REPLACED HINGES PER ER 17-01722 REV 1R DTD 3/21/2017 WITH 8110-0 DTD MARCH 20 2017. WORK DOCUMENTED ON JOB 722361 CARD 00118
